# SDR ASOA201703143024

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 28,444 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529063007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1 AT FRAME 23 WEB INTERCOSTAL OUTBOARD ANGLE CORRODED AND INBOARD ANGLE RIVET LOOSE. OUTBOARD ANGLE REPLACED AS PER SRM 51-40-02 AND LOOSE RIVETS REPLACED ON INBOARD ANGLE.
